# SDR GTIA2023112137624

- Difficulty date: November 17, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 42,704 hours, 19,518 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311408520000
- Condition: Corroded
- Location: R1 Lower Door Sk
- Part time: 42,704 hours, 19,518 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON R1 LOWER DOOR SKIN AT FR 18 STR 23R MEASURING 1.6" W 0.023" D. RAF-01 CREATED. SDR SUBMITTED-ACCOMPLISHED PERMANENT REPAIR REF HAECO SO 122182 EA 5311-2385 AND OPS 38399
